# SDR DALA1146249016

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 45,321 hours, 36,033 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV ITEM TRANSFERED FROM OMI C/N C06031826 REPAIR TO LT ELEVATOR GEARED TAB UPPER SURFACE FOR DENTS AND DELAM.  GEAR TAB WAS REPAIRED IAW SRM 55-04 PARA 3A AND SRM 55-04 PARA 2A.
